# SDR SWAA2023112423768

- Difficulty date: November 21, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 5,180 hours, 2,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURN TO GATE WHEN FLIGHT ATTENDANT REPORTED POSSIBLE PROBLEM WITH FABRIC CAUGHT NEAR GIRT BAR F.O. SIDE.<[01] INSPECTED AND ADJUSTED FABRIC PER 25-66-01 . OK FOR SERVICE
